# SDR VNAA2014102800015

- Difficulty date: October 28, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 25,718 hours, 25,961 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Popped
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CARGO DOOR MESSAGE IN FLIGHT. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  AFTER LANDING, DOOR HANDLE WAS REPORTED AS POPPED OUT. MAINTENANCE CLEANED AND INSPECTED CARGO DOOR LATCH AND PERFORMED CHECKS IAW AMM. NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
